# SDR UIEA2025081001118

- Difficulty date: August 10, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 101,117 hours, 16,978 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT LANDING, #1 TIRE BLEW. FLAT SPOT FOUND. CREW HAD AUTOBRAKE SET AT 4 MINIMUM LEVEL DUE TO NO AUTOSPOILER AND BRAKE ROD. ONCE DISENGAGED, CREW MANUAL BRAKE DID NOT EXCEED LEVEL 2. A/C TAXIED & TOWED IN WITH BLOWN TIRE.  R & R #1 MWA IAW AMM 32-45-01/401 & AIPC 32-45-03-02. OPS & LK CHK OK. R/R #1 BRAKE ASSY IAW AMM 32-41-15/401 & AIPC 32-41-15-01A. LEAK CHECK GOOD.: PERFORMED INSPECTION & WIRING CHECK IAW WDM 32-42-14-1, FOUND CONNECTOR DM 48 FOR TRANSDUCER #1 & DM 47 FOR TRANSDUCER #2 WAS IN THE WRONG POSITIONS. SWAPPED BOTH CONNECTORS TO CORRECTED POSITIONS IAW AMM 32-42-04 & WDM 32-42-14-1. NO OTHER DEFECTS NOTED.  PERFORMED LT WING GEAR ANTI-SKID TEST IAW AMM 32-42-00-735-779, SYS TEST GOOD. PERFORMED BRAKE SYSTEM BITE GND TEST IAW AMM 32-42-00-715-297, GND TEST GOOD FOR LT WING GEAR. MORE T/S REQ FOR ITEM 3 DISCREPANCY.   C/W EO 4432A177 PART 4 ON LT WING GEAR ANTISKID SYS, NO DEFECTS FOUND.
